# SDR USAA2013011500029

- Difficulty date: December 19, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLES ON LEFT WING LOWER FUEL DOOR 540HB BETWEEN WS 7316 TO WS 7792, BETWEEN S8L TO S11L & BETWEEN RIB 13 TO RIB 14 .  REPLACED LEFT WING LOWER FUEL DOOR 540HB IAW A321 SRM 57-27-11 & AMM 57-27-11-400-001-A.
